# SDR DALA2019101405886

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER DOOR JAMB OF AFT COMPARTMENT CARGO. (CORROSION LEVEL 2) LOWER DOOR JAMB WAS REPLACED PER B717-200 SRM 53-20-15-2R-7 PROCEDURE 7 AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP1313860)
